OXYGEN NONSTOICHIOMETRY IN MANGANESE PEROVSKITES.

Kenneth R Poeppelmeier, M. E. Leonowicz, J. M. Longo

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationAmerican Chemical Society, Division of Petroleum Chemistry, Preprints
PublisherACS
Pages583-558
Number of pages26
Volume27
Edition2
Publication statusPublished - Mar 1982

ASJC Scopus subject areas

  • Fuel Technology

Cite this

Poeppelmeier, K. R., Leonowicz, M. E., & Longo, J. M. (1982). OXYGEN NONSTOICHIOMETRY IN MANGANESE PEROVSKITES. In American Chemical Society, Division of Petroleum Chemistry, Preprints (2 ed., Vol. 27, pp. 583-558). ACS.